MathSciNet Relay Station
MathSciNet bibliographic data
MR2641318 65J20 (47A52)
Lu, S.; Pereverzev, S. V.; Tautenhahn, U. Dual regularized total least squares and multi-parameter regularization. Comput. Methods Appl. Math. 8 (2008), no. 3, 253–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement